# SDR MWEA00196

- Difficulty date: March 31, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3914025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 2 FORWARD INTERNAL BEAM FITTING CRACKED.  FABRICATED AND INSTALLED NEW FITTING.
